Journal of Mathematical Problems, Equations and Statistics
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

P-ISSN: 2709-9393, E-ISSN: 2709-9407

2023, Vol. 4, Issue 1, Part A


On the number of zeroes of a polynomial with restricted real Co-efficient


Author(s): Aijaz Ahmad, Muzamil Jallal and Rajnee Tripathi

Abstract: The well-known theorem in theory of distribution of zeros of a polynomial due to Enestrom – Kakeya states that if P(z)=a_n z^n+a_(n-1) z^(n-1)+⋯a_1 z+a_0 be a polynomial of degree n, satisfying a_n≥a_(n-1)≥⋯≥a_1≥a_0>0 Then all the zeroes of P(z) lie in |z|≤1. In this paper we will extend Enestrom – Kakeya theorem by relaxing the restrictions on the coefficients of a polynomial in several ways and thereby present a result on zero free region of a polynomial to certain condition.

Pages: 10-14 | Views: 458 | Downloads: 178

Download Full Article: Click Here

Journal of Mathematical Problems, Equations and Statistics
How to cite this article:
Aijaz Ahmad, Muzamil Jallal and Rajnee Tripathi. On the number of zeroes of a polynomial with restricted real Co-efficient. Journal of Mathematical Problems, Equations and Statistics. 2023; 4(1): 10-14.
Journal of Mathematical Problems, Equations and Statistics
Call for book chapter